# SDR SWAA2022040486010

- Difficulty date: March 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP I/B CORNER HAS SIGNS OF DELAME.   EVALUATED AND FOUND UPPER SKIN ON EXISTING REPAIR DOUBLER DISBONDED. FOUND TO BE REPAIRABLE IAW SRM 57-53-01-2R-4 STEP 3 AND SRM 51-70-10-2R-4.  REMOVED EXISTING DOUBLER IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 7.  FABBED REPAIR PARTS IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 8 AND SRM 57-53-01-0I-4 TABLE 2.   REMOVED R/H WING O/B AFT FLAP IAW AMM 27-51-22-000-801.  PERFORMED FOM INSPECTION OF RH OUTBD AFT FLAP INCLUDING ATTACH POINTS WING SIDE.  WING SIDE FOM COMPLETED.   BEGAN INSTALLATION OF RH OB AFT FLAP IAW AMM 27-51-22-400-801 STEP 3F(4)(A)-3F(4)(E)4).   COMPLETED INSTALL OF R/H FLAP O/B FLAP AFT FLAP IAW AMM 27-51-22-400-801. NO ADJUSTED NEEDED.
